# SDR SWAA2020033135003

- Difficulty date: March 27, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 60,594 hours, 35,712 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 760SUE25
- Part serial: AT00734
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE; AUTOTHROTTLE COMMANDO FULL THRUST@ 1000'ALL AIRSPEED WINDOW WOULD NOT OPEN. ON APPROACH A/C WENT INTO UNCOMMANDED TOGA / T/S FOUND NO FAULTS ON FML;DFCS;A/T TESTS. FOUND CAPTS TOGA SWITCH STICKING. REMOVED AND REPLACED REF AMM 22-11-39. REPLACED AUTOTHROTTLE COMPUTER REF AMM 22-31-00. ALT OPS NORMAL AT THIS TIME. POS ONLY P/N 760SUE2-5 S/N OFF AT00734 _______________________S/N AT01464
